I have a question on these supplements, this is all food or plant based, I would like to know if this would be good for me to try as I combat these side effects of discontinuation withdrawal symptoms. I am on Day 3 on 5mgs, tomorrow I start on 10mgs for 3 days. I try to remember when it started these symptoms, I looked at my calendar, looks like it was about 2 weeks ago or maybe 2 and a half weeks ago. It's awful trying to remember.
Today I been sweating a lot, appetite is so so but I made sure I hydrate a lot. I feel like I have to drink gallons of it. I felt so strange going back on Facebook to try to get back into things, I felt out of place trying to read the posts, as my brain feels scrambled. This is kind of scaring me making feel like what if I'm brain damaged. It's been almost a month I haven't been on Facebook, or get back into my usual routine, I been housebound in a way since my appt at the counseling place Wednesday.
I do know I have to keep hanging in there, I just hope there's no damage to my nerves from this malady and need encouragement that it will go away in time. I think it will take longer than weeks, won't know yet as I reached to 20mgs on the Prozac then let that kick in to combat this. I just hope it will work. Earlier this afternoon I was searching for detox places here, I don't know if that will help but I guess I'm desperate to get better. I think I'm starting to get the emotions as Fishinghat had mentioned in my other post. The symptoms I been having is still there, it makes me mad or frustrated.
While my brain feels scrambled, been reading some posts as I can try to comprehend, this must be my brain is rewiring slowly - this site is incredible supportative and well explained, this is quite a group that I am glad I joined here. Thank you for letting me ask questions, the support and for being there for me.
Vitamins for 55plus (even though I'm 53, this has no iron)
Balanced B complex